# SDR 2020FA0000328

- Difficulty date: June 11, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Aircraft: N80156
- Make and model: Robsin R22
- Aircraft serial: 0993
- Aircraft time: 13,509 hours
- Engine: Lyc O320B2C
- Engine time: 9,232 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: B1232
- Condition: Defective
- Location: Engine
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE ON THE SECOND FLIGHT AFTER THE 100 HOURS INSPECTION.  OIL FILTER WAS REMOVED, CUT AND INSPECTED.  UPON INSPECTION, IT WAS NOTED THAT THERE IS NO OIL IN THE CENTER PART OF THE OIL FILTER.  A NEW OIL FILTER WAS INSTALLED AND PERFORMED GROUND RUN AND TEST FLIGHT WITH NO DISCREPANCIES NOTED.
